# SDR CA031119008

- Difficulty date: November 17, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 19,937 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: 442CW6
- Part serial: 108229
- Condition: Inoperative
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) AT RT ENGINE RUN UP FOUND LIGHT PNEUMATIC SOURCE MALFUNCTION STAYING ON TILL 2000 RPM.  AFTER TROUBLESHOOTING FOUND THE PUMP PN 442CW-6 WOULD NOT DELIVER RATED PNEUMATIC PRESSURE.
